# SDR AALA201808079020

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 50,882 hours, 29,225 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 11032
- Condition: Faulty
- Location: Brake Sys
- Part time: 45,679 hours, 29,653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAULT ECAM ALERT, AFTER GEAR RETRACTION.  REPLACED THE NR 2 TACHOMETER IAW AMM 32-42-57.   THE AIRCRAFT WAS GROUNDED.  NO FURTHER FAULTS NOTES. OKAY FOR SERVICE.
